# SDR AALA202505128191

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 45,389 hours, 19,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY GIRT BAR WAS DIFFICULT TO DISARM. ADJUSTED FORWARD ENTRY GIRT BAR RETAINER AS REQUIRED. PER AMM 25-66-01.
